Regular Papers

International Journal of Control, Automation and Systems 2009; 7(6): 939-944

Published online December 6, 2009

https://doi.org/10.1007/s12555-009-0610-0

© The International Journal of Control, Automation, and Systems

Non-linear Feedback Control of a Novel Chaotic System

Wuneng Zhou, Lin Pan*, Zhong Li, and Wolfgang A. Halang

Donghua University, China

Abstract

From the classical Lü chaotic system a new simple three-dimensional autonomous system is derived, which exhibits a three-scroll chaotic attractor. An approach to control this novel attractor by non-linear feedback functions is proposed. The results obtained reveal that the trajectories of the chaotic attractor can be controlled to reach certain target periodic orbits or points. Finally, some numerical simulations are provided to show the effectiveness and feasibility of the controller design method de-veloped.

Keywords Chaos control, Lü chaotic system, non-linear feedback control, strange attractors.

Article

Regular Papers

International Journal of Control, Automation and Systems 2009; 7(6): 939-944

Published online December 1, 2009 https://doi.org/10.1007/s12555-009-0610-0

Copyright © The International Journal of Control, Automation, and Systems.

Non-linear Feedback Control of a Novel Chaotic System

Wuneng Zhou, Lin Pan*, Zhong Li, and Wolfgang A. Halang

Donghua University, China

Abstract

From the classical Lü chaotic system a new simple three-dimensional autonomous system is derived, which exhibits a three-scroll chaotic attractor. An approach to control this novel attractor by non-linear feedback functions is proposed. The results obtained reveal that the trajectories of the chaotic attractor can be controlled to reach certain target periodic orbits or points. Finally, some numerical simulations are provided to show the effectiveness and feasibility of the controller design method de-veloped.

Keywords: Chaos control, Lü, chaotic system, non-linear feedback control, strange attractors.

IJCAS
June 2024

Vol. 22, No. 6, pp. 1761~2054

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446